# SDR DALA2021090105167

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 63,866 hours, 8,456 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 4L SHOWS OPEN ON ECAM WITH DOOR CLOSED. CORRECTIVE ACTION: CYCLED L4 DOOR SEVERAL TIMES. ALL IND OPS NML AT THIS TIME. (7366850)
